# SDR DALA1102990633

- Difficulty date: January 13, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 72,764 hours, 34,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER SWITCHING TO EXTERNAL POWER, CREW NOTED THE LT SIDE EMERGENCY LIGHTS ILLUMINATED.  MX REPLACED THE BATTERY PACK AT LOCATION M731.
